# SDR CKSA98717

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1790
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 1790 BETWEEN STRINGERS 33 TO 34 AFT SIDE SHEAR TIE HAS CORROSION.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW L1011 SRM 51-21-01.  FABRICATED REPAIR PARTS IAW SRM 53-12-00 FIG 806.  INSTALLED IAW SRM 51-40-01.  FOUND DURING SCHEDULED C-CHECK AND CPCP WORK CARD ACCOMPLISHMENT AT AIA.  MAINTENANCE FACILITY IN OSCODA, MI.  WORK ORDER NR 106-211, NON ROUTINE CARD NR 35980, CPCP TASK NR C53-120-04-03.
